# SDR GTIA2024111838526

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 15,227 hours, 6,444 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cone
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A "DIRTY SOCK" SMELL IN THE REAR OF THE A/C ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PER TSM 05-50-00-810-831A  & AMM 72-11-01-220-801A FOUND OIL LEAK AT ENG 2 INLET CONE. CHECKED APU BLEED DUCT, NO OIL CONTAMINATION FOUND AMM 49-00-00. PERFORMED LEVEL A DECONTAMINATION WITH APU FOR PACK 1 & 2. CONTINUED ON LP 3409069-2
